# SDR IH971355010

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49569
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 3912142503
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FORWARD TOP CENTER FRAME CRACKED.  REMOVED AND REPLACED CENTER SECTION UPPER SPAR CAP PER SRM 53-30-2.
